# SDR 174042903A

- Difficulty date: April 29, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 3,905 hours, 4,790 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 311221401
- Part serial: NR13650
- Condition: Defective
- Location: Engine Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TREND REPORTS SHOWED ITT FLUCTUATING. FOUND ITT HARNESS RESISTANCE OUT OF LIMITS.
